Avertissement : Cette page est une traduction automatique de cette page à l'origine en anglais. Veuillez noter puisque les traductions sont générées par des machines, pas tous les traduction sera parfaite. Ce site Web et ses pages Web sont destinés à être lus en anglais. Toute traduction de ce site et de ses pages Web peut être imprécis et inexacte, en tout ou en partie. Cette traduction est fournie dans une pratique.

Effets secondaires de traitement de chélation

Peu d'effets secondaires se produisent quand des chélateurs sont administrés pour des signes approuvés utilisant le dosage et la voie de l'administration recommandés.

La recherche a été conduite pour vérifier des réclamations que les chélateurs sont des thérapies alternatives utiles dans la demande de règlement des troubles tels que la cardiopathie et l'autisme. Cependant, aucune une telle preuve supportant leur utilisation pour ces derniers condition n'a été encore trouvée et la "Food and Drug Administration" en 2010 des Etats-Unis a annoncé que c'au-dessus des contre- produits de chélation sont inapprouvée et que leur vente est une violation de loi fédérale.

Certains des effets secondaires classiques des chélateurs comprennent :

  • Sensation de brûlure une fois injecté dans une veine
  • Fièvre et frissons
  • Mal de tête
  • Nausée et vomissement
  • Diarrhée
  • Convulsions ou grippages
  • Chute dans la pression sanguine
  • Dyspnée ou serrage dans la poitrine
  • Insuffisance respiratoire
  • Calcium inférieur de sang
  • Battements du coeur irréguliers ou arythmies du coeur
  • Les réactions allergiques sévères peuvent se produire avec l'utilisation de quelques chélateurs et mener à l'éruption cutanée, à l'eczéma, à l'exacerbation de l'asthme ou aux crises d'asthme.
  • Les réactions d'hypersensibilité sévères peuvent mener au choc anaphylactique et même à la mort.
  • Dépression de la moelle osseuse menant aux comptes inférieurs d'hématies, de globules blancs et de plaquettes. Ceci peut mener à l'anémie, aux infections et à une tendance saignante accrue.
  • Les dégâts et échec de rein aboutissant à finir la maladie rénale d'étape exigeant la dialyse.
  • Des lésions au foie peuvent être vues avec quelques chélateurs et quelques patients peuvent développer l'insuffisante hépatique.
  • Endommagez au cerveau menant à un déclin dans la fonction cognitive
  • Les vitamines et les éléments nutritifs indispensables peuvent laisser le fuselage avec le métal lourd. Ceci peut être un problème particulier parmi les enfants qui exigent des niveaux adéquats des éléments nutritifs pour la croissance et développement normale. De plus, les suppléments de vitamine peuvent toujours ne pas compléter le niveau de la perte d'éléments nutritifs indispensables provoqués par le traitement à long terme de chélation.

Further Reading

Last Updated: Feb 26, 2019

Dr. Ananya Mandal

Written by

Dr. Ananya Mandal

Dr. Ananya Mandal is a doctor by profession, lecturer by vocation and a medical writer by passion. She specialized in Clinical Pharmacology after her bachelor's (MBBS). For her, health communication is not just writing complicated reviews for professionals but making medical knowledge understandable and available to the general public as well.

Citations

Please use one of the following formats to cite this article in your essay, paper or report:

  • APA

    Mandal, Ananya. (2019, February 26). Effets secondaires de traitement de chélation. News-Medical. Retrieved on July 03, 2020 from https://www.news-medical.net/health/Chelation-Therapy-Side-Effects.aspx.

  • MLA

    Mandal, Ananya. "Effets secondaires de traitement de chélation". News-Medical. 03 July 2020. <https://www.news-medical.net/health/Chelation-Therapy-Side-Effects.aspx>.

  • Chicago

    Mandal, Ananya. "Effets secondaires de traitement de chélation". News-Medical. https://www.news-medical.net/health/Chelation-Therapy-Side-Effects.aspx. (accessed July 03, 2020).

  • Harvard

    Mandal, Ananya. 2019. Effets secondaires de traitement de chélation. News-Medical, viewed 03 July 2020, https://www.news-medical.net/health/Chelation-Therapy-Side-Effects.aspx.

Comments

  1. Don Jin Don Jin Hungary says:

    Vitamins and vital nutrients may leave the body along with the !!heavy metal!!

    LOL-but scientific proof thats this therapy don't work-so what is this?
    You so full of shit docs...

    "United States Food and Drugs Administration announced that over the counter chelation products are unapproved"

    It means this therapy very effective, thank you for this scientific proof.

    • Jello Bunny Jello Bunny United States says:

      In what way is that scientific proof? You're the one that sounds like an idiot here.

      Maybe because you're from a different country you don't understand USA standard rules and regulations. Some of these chealation agents are so strong that it can cause kidney failure, heart failure, and even death. As a matter of fact there have been reported deaths because of chelation therapy. The reason for this is your body can only filter out so much at a time, the remaining stays in your blood stream or is filtered back, making you undergo something along the lines of retoxicity. There is no 1 pill power pill that will flush it all out right then and there. The risks for this drug being available OTC are very dangerous to masses especially considering they are uninformed or unknowledgeable in the procedures and proper uses for it. That doubled with the fact there is still psuedoscience going on about "autism" being "treatable", many parents will stupidly seek to treat there children this way and end up killing them or causing them near fatal organ damage When autism is closer linked to genetic and environmental causes. The people who do not have autism and push that it is a "disease" and "treatable" with such and such are the biggest insults to the medical community.

      . Just because there are blogs with people praising chelators who have no medical or scientific background does not mean they are capable or educating the masses, they for sure can spread phony baloney and psuedoscience which people buy into easily.

      The only time a heavy chelator like this should be used is when there are clear signs and symptoms present. I've seen cases where patients hair starts falling out in a matter of less than a week, with exposure to heavy metals like Mercury, along with a load of other serious symptoms, there are emergency situations like this where this drug SHOULD be readily available for use, to potentially save the life of the one undergoing the horrors of heavy metal toxicity or blood poisoning. The simple push with "I'm uncomfortable with a drug like this being readily available because it might be abused" is the dumbest comment I've seen out there on the web, the pharmacuetical industry as a whole in America is as abusive as it can be, it loads medications onto non needing patients even, because drugging the symptom will always be easier than actually treating or trying to cure the issue as a whole.
      If this drug is going to make it's way into the sight of people's it's best to educate, study and give as many details based on science as possible to avoid misuse or terrible accidents that can befall the foolishly misguided in an attempt to "self-administer" this drug themselves. Always seek a RELIABLE medical professional, they have a load of more experience and knowledge in that regard than someone who hasn't been through the school fold like the average masses out there. I also say reliable because nowadays it's hard to find a trust worthy practicioner with the air of paranoia and general distrust towards medical practioners and medicinal vendors out there being hand in hand to make more money, prescribing unnecessary pharmacueticals to boast there own profits and sales. Find a practioners you can trully trust and then go from there. There are still good doctors out there, sadly many I've encountered in "designated for" hospitals seem hugely misguided or even unaware of some of the rising issues with patients and doctors, they aren't bad people, just out of the loop.

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.